# SDR DXTA2012111305181

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,341 hours, 5,651 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES ARE APPLIED DURING TAXI THE ACFT VIBRATES AND SHAKES.  BLED BRAKES, NOTICED AIR IN LT BRAKE, TAXI & LEAK CHECKED GOOD. WORK DONE IAW MM 32-44-00.
